# SDR QXEA2013022800458

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P HAS CORROSION BETWEEN FR216-236.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.   VERIFIED AFFECTED AREA CRACK FREE, REF NDTM PART 6, TASK 51-00-01-250-801, REV 8.  MINIMUM THICKNESS REMAINING NOTED, .036", REF NDTM PART 1, TASK 51-00-04-910-801, REV 8.  BLENDS ARE WITHIN LIMITS IAW RD 8/4-55-5237, ISSUE 1.  APPLIED ALODINE, PRIMER, AND TOPCOAT IAW RD 8/4-53-5237, ISSUE 1.  APPLIED CPC IAW RD 8/4-53-5237, ISSUE 1.  COMPLIED WITH TC RD 8/4-53-5237, WP 144032.
